# SDR DALA2024040203971

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 88,496 hours, 40,098 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Mlg Indicators
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 680 ENTER PANEL BACKLIGHTING FROM STBY INSTRUMENTS TO GEAR HANDLE BEGAN FLICKERING DURING T/O ROLL. FAINT BURNING SMELL ACCOMPANIED THE CONDITION. PANEL LIGHTS TURNED OFF AND SMELL CLEARED QUICKLY. CORRECTIVE ACTION: T/S PER B757 WDM 33-13-12. R/R STBY LIGHT RELAY K396. FOUND BROKEN WIRES AT LANDING GEAR DISAGREE INDICATORS. FOUND BROKEN WIRE AT PINS 2 AND 5. LOCATED GEAR ANN L397. REPAIR SAME PER BOEING SWPM 20-83-00. PANEL LIGHT OPS NORMAL. (5731980)
